Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 254737, 8 pages
http://dx.doi.org/10.1155/2014/254737
Research Article

Generalized -Convex Functions on Fractal Sets

School of Science, Beijing University of Posts and Telecommunications, Beijing 100876, China

Received 5 May 2014; Revised 27 June 2014; Accepted 27 June 2014; Published 17 July 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Huixia Mo and Xin Sui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huixia Mo and Xin Sui, “Generalized -Convex Functions on Fractal Sets,” Abstract and Applied Analysis, vol. 2014, Article ID 254737, 8 pages, 2014. doi:10.1155/2014/254737